# SDR SWAA032065

- Difficulty date: September 16, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 28,862 hours, 25,043 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Part serial: PA823
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 5 L/E SLAT DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED NR 5 L/E SLAT PER MM.
